Ativan in the elderly
Type of Spiritual Experience
BackgroundThis is an extract from a very long blog about hallucinations in the elderly
A description of the experience
Extract from dementia web site blog
Drugs! I think it is important to discuss what medications were given in all of the aforementioned situations.
Ativan caused dementia-like symptoms in my aunt but they continued to give it to her for anxiety. Ultimately, she ended up on haldol for the "dementia" and it went downhill rapidly from there.
I hope people will share info on what drugs they or their loved ones were given because there may be a common denominator here. Ativan reactions/side effects make people act crazy. Other similar drugs may do the same. I can't emphasize it enough: ask about the drugs.
The source of the experienceOrdinary person
Concepts, symbols and science items
Activities and commonsteps
Being mis-prescribed pharmaceuticals